# SDR SIMA202003054001

- Difficulty date: March 4, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 37,735 hours, 34,962 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 526484
- Part serial: I03327187
- Condition: Failed
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL AT FL360 WE HEARD A SUDDEN LOUD BIBRATION COMING FROM WE THINK THE NOSEWHEEL AREA. THE VIBRATION COULD BE COMPARED TO THE PLANE HAVING FLAPS 22 DEGREES AND NO GEAR DOWN. FOLLOWED QRH PROCEDURES-C/A-C/W GVI OF NOSE AREA OF AIRCRAFT NO DEFECTS NOTED AT THIS TIME SEE ITEM 1 FOR FURTHER ACTION REF AMM 05-50-00. COMPLIED WITH WORK SCOPE FOR VIBRATION HEARD FROM NOSEWHEEL AREA REMOVED AND REPLACED RH UPPER FWD ELECTRIC FAN PER AMM 21-26-02 OPS CK FAILED. REMOVED AND REPLACED RH UPPER FWD ELECTRIC FAN PER AMM 21-26-02 OPS CK GOOD. REMOVED AND REPLACED HINGE PIN FOR ACCESS PANEL DOOR 192HL. ALSO REINSTALLED ACCESS PANEL DOOR 192HL IAW AMM 52-40-02. OPS CHECK GOOD. REMOVED AND REPLACED HINGE PIN FOR ACCESS PANEL DOOR 192JR. ALSO REINSTALLED ACCESS DOOR 192JR IAW AMM 52-40-02. OPS CHECK GOOD. REMOVED AND REPLACED LH/RH RAM AIR VALVES ASSY IAW EMB140 AMM 21-25-01. OPS CHECK GOOD. PERFORMED OPERATIONAL TEST OF LANDING GEAR EXTENSION AND RETRACTION AND FOUND ALL LANDING GEAR DOORS AND ATTACHMENTS TO BE A FLUSH FIT IAW EMB 140 AMM 32-30-00 NO DEFECTS NOTED AT THIS TIME
